Browse "MA-Journal Papers(저널논문)" byAuthorEveritt, WN

Showing results 1 to 2 of 2

Orthogonal polynomial solutions of linear ordinary differential equations

Everitt, WN; Kwon, Kil Hyunresearcher; Littlejohn, LL; Wellman, R, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.133, no.1-2, pp.85 - 109, 2001-08

Self-adjoint operators generated from non-Lagrangian symmetric differential equations having orthogonal polynomial eigenfunctions

Everitt, WN; Kwon, Kil Hyunresearcher; Lee, JK; Littlejohn, LL; Williams, SC, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.31, no.3, pp.899 - 937, 2001

rss_1.0 rss_2.0 atom_1.0